# SDR IPXA2019122350237

- Difficulty date: December 19, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 60,272 hours, 19,918 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CARGO DETECTOR 2 FAILED.   R & R THE AFT CARGO SMOKE DETECTOR LOOP 2 IAW AMM 26-16-01. OPS CHECKED GOOD.
